# SDR QXEA200602957

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 21,435 hours, 30,832 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Malfunctioned
- Location: De-Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2203 DE-ICE PRESSURE CAUTION LIGHT ILLUMINATED.  MAINTENANCE REPLACED 65 PSI SWITCHES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
